# SDR DALA2022121408123

- Difficulty date: December 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,460 hours, 10,915 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUEL TANK LOCATED RIB 6 AFT ON RH WING. CORRECTIVE ACTION: EXISTING REPAIR INSTALLED PER EM 5720-01066-03B AND AIRBUS REPAIR DRAWING R57257026. REPAIR IS APPROVED PER AIRBUS REPAIR DRAWING R57257026 ACCORDING TO FAA AD 2006-22-14 PARA (K) GUIDELINES EM 5720-01066-06B. AS PER ER/A 603078-14 JOB COMPLETE. (2533370)
